MathSciNet Relay Station
MathSciNet bibliographic data
MR2917771 60J60 (47F05 60J35 60J50)
Kolb, Martin; Steinsaltz, David Quasilimiting behavior for one-dimensional diffusions with killing. Ann. Probab. 40 (2012), no. 1, 162–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement